# SDR DXTA2025102005325

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 10,570 hours, 6,095 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 2257A000003
- Part serial: 00677
- Condition: Defective
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 10. FLAPS TRACKED ONLY TO 2 DEGREES AND FLAP FAULT AMBER CAS APPEARED. COMPLIED WITH QRH SELECTED FLAPS BACK TO ZERO AND FLAPS FAIL AMBER CAS APPEARED. COMPLIED WITH QRH FOR ZERO FLAP LANDING. LANDED UNEVENTFULLY.  B3 CODE #006786 FPU FAULT OR WIRING FAULT. CORRECTIVE ACTION: FLAP CONTROL UNIT REPLACED. OPS CHECK GOOD. IAW CL350 MM 27-52-33
